# SDR ABXA000251

- Difficulty date: April 6, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99582335
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INTERCOSTAL WEB CORRODED AT STATION 945 - 965 AND LONGERON 19 RIGHT.  REPLACED INTERCOSTAL IAW DC9 SRM 51-30-5.
